# SDR 2020FA0000080

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N710MH
- Make and model: Cessna U206F
- Aircraft serial: U20602383
- Aircraft time: 7,033 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 658077
- Condition: Spalled
- Location: Engine
- Part time: 971 hours
- Component: Engine, Cont, IO520F
- Component part number: IO520F
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE AT IDLE, REMOVED OIL PRESSURE REGULATOR AND FOUND SHARP METAL CHIP IN BOTTOM OF REGULATOR WHERE IT HAD ARRIVED AFTER FALLING OUT OF REGULATOR SEAT.  PREVIOUS EXPERIENCE LED US TO BELIEVE THAT THE METAL WAS FROM A LIFTER, WE INSPECTED ALL 12 LIFTERS AND DISCOVERED A SEVERELY SPALLED EXHAUST LIFTER ON CYLINDER #4.  INSPECTED CAM IN ACCORDANCE WITH CONTINENTAL SERVICE BULLETIN SID05-1B, INSTALLED NEW LIFTER AND WILL INSPECT CAM AND LIFTER AGAIN IN 100 HOURS (AS PER THE SID).
